# SDR V0XD20180522004

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 36,454 hours, 27,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R318035S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER STRUCTURE FORMER UNDER PANEL 832FL WAS CORRODED.   REMOVED AND REPLACED THE FORMER IAW  SRM 51-42-06, AND 51-42-21.
